Pierre Simon

Associate Professor
Primary Research Area: 
Mathematical Logic
Research Interests: 
Model theory
Contact Information
733 Evans Hall
Office Hours: 
By appointment
simon [at] math [dot] berkeley [dot] edu
Year Appointed: 
Selected Publications: 
  1. Invariant types in NIP theories J. Math. Logic, Volume 15-2 (2015) [arXiv]
  2. The affine and projective groups are maximal (with I. Kaplan), Trans of the AMS 368-7 (2016) 5229—5245 [arXiv]
  3. Distal and non-distal NIP theories, Annals of Pure and Applied Logic, 164-3 (2013) 294-318 [arXiv]
  4. Externally definable sets and dependent pairs II (with A. Chernikov), Trans. of the AMS, Volume 367-7 (2015), 5217—5235 [arXiv]
  5. Externally definable sets and dependent pairs (with A. Chernikov), Israel J. of Math., Volume 194, Issue 1 (2013) 409-425 [arXiv]